Artículo de revista
Asymptotic analysis relating spectral models in fluid-solid vibrations
Fecha
1998-06Registro en:
SIAM J. NUMER. ANAL. Vol. 35, No. 3, pp. 1020-1048, June 1998
Autor
Conca Rosende, Carlos
Osses Alvarado, Axel
Planchard, Jacques
Institución
Resumen
An asymptotic study of two spectral models which appear in
uid{solid vibrations is
presented in this paper. These two models are derived under the assumption that the
uid is slightly
compressible or viscous, respectively. In the rst case, min-max estimations and a limit process in
the variational formulation of the corresponding model are used to show that the spectrum of the
compressible case tends to be a continuous set as the
uid becomes incompressible. In the second
case, we use a suitable family of unbounded non-self-adjoint operators to prove that the spectrum
of the viscous model tends to be continuous as the
uid becomes inviscid. At the limit, in both
cases, the spectrum of a perfect incompressible
uid model is found. We also prove that the set of
generalized eigenfunctions associated with the viscous model is dense for the L2-norm in the space
of divergence-free vector functions. Finally, a numerical example to illustrate the convergence of the
viscous model is presented.